B. Ahmad, J.J. Nieto, A study of impulsive fractional differential inclusions with
anti-periodic boundary conditions, Fract. Diff. Calc., 2, No. 1 (2012), 1-15.
 D.D. Bainov, P.S. Simeonov, Impulsive differential equations: periodic solutions
and applications, Longman, Harlow (1993).
 M. Benchohra, J.R. Graef, S.K. Ntouyas and A. Ouahab, Upper and lower solutions
method for impulsive differential inclusions with nonlinear boundary conditions
and variable times, Dynam. Contin. Discrete Impuls. Systems Series A:
Math. Anal., 12, No-s: 3-4 (2005), 383-396.
 M. Benchohra, J. Henderson, S.K. Ntouyas, On first order impulsive differential
inclusions with periodic boundary conditions, Dynam. Contin. Discrete Impuls.
Systems Series A: Math. Anal., 9, No. 3 (2002), 417-427.
 E.N. Chukwu, Differential models and neutral systems for controlling the wealth
of nations, Workd Scientific, River Edge (2001).
 L.H. Erbe, H.I. Freedman, X.Z. Liu and J.H. Wu, Comparison principles for impulsive
parabolic equations with applications to models of single species growth,
J. Austral. Math. Soc. Ser. B, 32 (1991), 382-400.
 G. Gabor, Differential inclusions with state-dependent impulses on the half-line:
New Frchet space of functions and structure of solution sets, J. Math. Anal.
Appl., 446, No. 2 (2017), 1427-1448.
 J.K. Hale, Ordinary differential equations, Pure and Appl. Math., John Wiley
and Sons, New York (1969).
 A. Hadjian, S. Heidarkhani, Existence of one non-trivial anti-periodic solution
for second-order impulsive differential inclusions, Math. Meth. Appl. Sci., 40,
No. 14 (2017), 5009-5017.
 S. Heidarkhani, G.A. Afrouzi, A. Hadjian, Existence of three anti-periodic solutions
for second-order impulsive differential inclusions with two parameters,
Discussiones Mathematicae Differential Inclusions, Control and Optimization,
33, No. 2 (2013), 115-133.
 S. Heidarkhani, G.A. Afrouzi, A. Hadjian, J. Henderson, Existence of infinitely
many anti-periodic solutions for second-order impulsive differential inclusions,
Electron. J. Diff. Equ., 2013, No. 97 (2013), 1-13.
 M. Kisielewicz, Differential inclusions and optimal control, Springer, Netherlands
 M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing multivalued maps
and semilinear differential inclusions in Banach spaces, Walter de Gruyter Co.,
Berlin, Germany (2001).
 A. Lasota and Z. Opial, An application of the Kakutani-Ky-Fan theorem in the
theory of ordinary differential equations, Bull. Acad. Pol. Sci. Ser. Sci. Math.
Astronom. Phys., 13 (1965), 781-786.
 M. Martelli, A Rothe’s type theorem for noncompact acyclic-valued maps, Boll.
Un. Mat. Ital., 4, No. 3 (1975), 70-76.
 N. Nyamoradi, Existence and multiplicity of solutions for second-order impulsive
differential inclusions, J. Contemp. Math. Anal., 49, No. 1 (2014), 33-41.
 Y. Tian, J. Hendenson, Three anti-periodic solutions for second-order impulsive
differential inclusions via nonsmooth critical point theory, Nonlinear Anal., 75,
No. 18 (2012), 6496-6505.
 L.M. Wang, L.S. Chen and J.J. Nieto, The dynamics of an epidemic model for
pest control with impulsive effect, Nonlinear Anal. Real World Appl., 11 (2010),